# SDR ABXA9700937

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Engine: Pwa JT8D15
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Duct
- Part number: 5958723503
- Condition: Blown
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

LOOP 'B' FAILED, SELECTED 'A', TESTED, GOT FIRE INDICATION.  SHUT DOWN THE RIGHT ENGINE, FIRE LIGHT WENT OUT WITH THROTTLE IN IDLE.  REPLACED BLOWN DE-ICE DUCT IAW DC-9 MM.
